# SDR SWAA2025090395372

- Difficulty date: July 25, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR SUPPORT LOCATED BTW BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV.  REPLACED THE  FLOOR SUPPORT BTW BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV IAW SRM 51-40-02 AND DWG 141A5400; SHEET: 20 AND REV-.
